# SDR ASAA2019071730101

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 13,162 hours, 4,414 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VENT SKIN VALVE FAULT ECAM ALERT 1500AGL AFTER DEPARTURE. GROUNDED - YES. FOUND P/B OFF, PUSHED P/B AND PERFORMED AEVC TEST. TEST PASSED. PER AMM 21-26-00-710-001.
